# SDR ASOA201000276

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 14,849 hours, 13,063 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD STICKER FELL OFF PASSENGER BOARDING DOOR.   REPLACED MISSING EXIT PLACARD IAW AMM 11-30-02. OK FOR SERVICE.
